# SDR DALA2024090908835

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N908DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64881
- Aircraft time: 18,351 hours, 7,258 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0542109) FRETTING FOUND ON RIGHT WING LOWER SURFACE FUEL ACCESS HOLE TANK PLATE 632DB OPENING. CLEAN, CHECK LIMITS & REPAIR AS NECESSARY REF. B737-900 SRM 57-20-01-2R-1 REPAIR 1.
